ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev ME Conf / Next ME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Media Engineering (ME) [schedule] [select]
Chair Toshiyuki Yoshida (Fukui Univ.)
Vice Chair Kazuto Murakami (Aichi Pref. Univ.)
Secretary Mamoru Doke (NHK STRL), Masahiro Tada (ATR), Norio Tagawa (Tokyo Metro. Univ.)

Technical Committee on Biometric System Security (IEICE-BS) [schedule] [select]
Chair Tsutomu Matsumoto (Yokohama National Univ.)
Vice Chair Masakatsu Nishigaki (Shizuoka Univ.)
Secretary Daigo Muramatsu (Seikei Univ.), Kenji Matsuo (KDDI lab.)
Assistant Shinji Yamanaka (Toshiba)

Conference Date Thu, Dec 16, 2010 10:30 - 17:30
Fri, Dec 17, 2010 10:30 - 12:30
Topics  
Conference Place Akihabara Satellite Campus, Tokyo Metropolitan University 
Address 1-8-13 Soto-kanda, Chiyoda-ku, Tokyo, Japan 101-0021 (Akihabara Dai Bldg., 12F)
Transportation Guide A one minute walk from Akihabara Station on the Sobu, Yamanote, or Keihin Tohoku Lines, and a two-minute walk from Akihabara Station on the Tsukuba Express Line.
http://www.tmu.ac.jp/english/Campus_Map/4292.html
Contact
Person
Prof. Norio Tagawa
+81-42-585-8416

  10:25-10:30 Opening Address ( 5 min. )
Thu, Dec 16 AM 
10:30 - 12:00
(1) 10:30-11:00 Camera based biometric person authentication using features extracted from pen holding style Yuki Hashimoto, Daigo Muramatsu, Hiroyuki Ogata (Seikei Univ)
(2) 11:00-11:30 A Study on Signature/Sign Verification based on International Standard Seiichiro Hangai (TUS)
(3) 11:30-12:00 A Proposal of Screening Method using signature period and pen altitude in Signature Verification Kyohei Koyama, Takahiro Yoshida, Noya Wada, Seiichiro Hangai (Tokyo Univ of science)
  12:00-13:00 Lunch Break ( 60 min. )
Thu, Dec 16 PM 
13:00 - 14:00
(4) 13:00-14:00 [Special Talk]
Recent Trend of Subspace Classifiers
-- Application to Media Engineering and Biometrics --
Seiji Hotta (Tokyo Univ. of Agriculture and Technology)
  14:00-14:15 Break ( 15 min. )
Thu, Dec 16 PM 
14:15 - 15:45
(5) 14:15-14:45 An Automatic Synthesis of Video Looking Like Playing a Music. Tomohiro Yamamoto, Kenta Mizui, Makoto Okabe, Rikio Onai (UEC)
(6) 14:45-15:15 Thumbnail Generation Method by using Dissimilar Subregion based on Scale-Space Analysis Hiroya Kitada, Kazuhito Murakami (Aichi Pref. Univ.)
(7) 15:15-15:45 Image Vectorization and Object-based Editing System Mark Duppenthaler (UBC), Ken Tsutsuguchi, Akira Kojima (NTT)
  15:45-16:00 Break ( 15 min. )
Thu, Dec 16 PM 
16:00 - 17:30
(8) 16:00-16:30 A Method to Recognize Individual Face based on the Facial Distribution of Temperature Hiroki Ninomiya, Kazuhito Murakami (Aichi Pref. Univ.)
(9) 16:30-17:00 A Classification of Attacks against Biometric Authentication Systems Shoko Yonezawa (Chuo Univ.), Manabu Inuma, Akira Otsuka (AIST), Hideki Imai (Chuo Univ.)
(10) 17:00-17:30 Making use of advanced human-cognitive-processing abilities to improve CAPTCHA Takumi Yamamoto, Tokuichiro Suzuki (Shizuoka Univ), J. D. Tygar (UCB), Masakatsu Nishigaki (Shizuoka Univ)
Fri, Dec 17 AM 
10:30 - 12:30
(11) 10:30-11:00 Surveillance System Based on Ear Biometrics
-- Robustness against Pose Variation --
Daishi Watabe, Koji Soma, Huang Zichong, Hideyasu Sai, Katsuhiro Sakai (SIT), Osamu Nakamura (Kogakuin Univ)
(12) 11:00-11:30 The Relation between Conspicuousness and Saliencies of Hue, Saturation and Brightness Junpei Sagara, Kazuhito Murakami (Aichi Pref. Univ.)
(13) 11:30-12:00 Depth Recovery with Integral Form based on Camera Motion Imitating Fixational Eye Movement Yuri Jitsukata, Kan Okubo, Norio Tagawa (Tokyo Metro. Univ.)
(14) 12:00-12:30 Secret Images Sharing with General Access Structure Yoshiaki Suzuki (Tokyo Metro. Univ.), Todorka Alexandorova (Waseda Univ.), Kan Okubo, Norio Tagawa (Tokyo Metro. Univ.)
  12:30-12:35 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
ME Technical Group on Media Engineering (ME)   [Latest Schedule]
Contact Address  
IEICE-BS Technical Committee on Biometric System Security (IEICE-BS)   [Latest Schedule]
Contact Address  


Last modified: 2010-11-01 10:39:58


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to ME Schedule Page]   /   [Return to IEICE-BS Schedule Page]   /  
 
 Go Top  Go Back   Prev ME Conf / Next ME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan